Facebook Pixel
EmpowHER Guest
Q: 

How does norco mix with period?

By Anonymous May 10, 2017 - 8:10pm
 
Rate This

I recently was prescribed norco for a broken ankle but have rarely taken it, opting for just tylenol.
But my period started today (two days late) and I decided to take the norco and within a few hours my period had completely stopped. It has been a few more hours since my period stopped (which this is unusual for me). Could it be my pain meds that affected it or could it just have been spotting.

I have never experienced spotting but I have also been under high stress lately and there is a small possibility of pregnancy.

Should I be worried about pregnancy or just my period.

Add a Comment1 Comments

Guide

Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to us with your question.

Norco contains an opioid, which is a narcotic pain reliever (hydrocodone) and a non-opioid pain reliever (acetaminophen).

I could find no information to support this drug can stop or affect your period.

Please speak with either your gynecologist or the physician who prescribed Norco.

Your higher stress levels and dealing with the fracture could play a role. But, that is just a guess.

Regards,
Maryann

May 11, 2017 - 5:36am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!